Translator Disclaimer
March, 1982 Least Squares Estimates in Stochastic Regression Models with Applications to Identification and Control of Dynamic Systems
Tze Leung Lai, Ching Zong Wei
Ann. Statist. 10(1): 154-166 (March, 1982). DOI: 10.1214/aos/1176345697

Abstract

Strong consistency and asymptotic normality of least squares estimates in stochastic regression models are established under certain weak assumptions on the stochastic regressors and errors. We discuss applications of these results to interval estimation of the regression parameters and to recursive on-line identification and control schemes for linear dynamic systems.

Citation

Download Citation

Tze Leung Lai. Ching Zong Wei. "Least Squares Estimates in Stochastic Regression Models with Applications to Identification and Control of Dynamic Systems." Ann. Statist. 10 (1) 154 - 166, March, 1982. https://doi.org/10.1214/aos/1176345697

Information

Published: March, 1982
First available in Project Euclid: 12 April 2007

zbMATH: 0649.62060
MathSciNet: MR642726
Digital Object Identifier: 10.1214/aos/1176345697

Subjects:
Primary: 62J05
Secondary: 60F15, 60G45, 62M10, 93B30, 93C40

Rights: Copyright © 1982 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.10 • No. 1 • March, 1982
Back to Top